# SDR UIEA2011040100180

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 53,242 hours, 8,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1935 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, THE FUSELAGE SKIN AT BS 1935, S-38R WAS DENTED. THE DENT MEASURES 0.75 INCH WIDE BY 1.5 INCH LONG BY 0.0625 INCH DEEP. THERE IS ALSO A GOUGE IN THE DENT 0.003 INCH DEEP. (REMOVE THE GOUGE IN THE DENTED AREA IAW SRM 53-00-01, FIG 101, DETAIL II.  PERFORM A DETAILED VISUAL INSP OF THE BLENDOUT AREA FOR CRACKS USING 10X MAGNIFICATION.  ACCOMPLISH DETAILED INSP OF THE STRUCTURE INTERNALLY AND EXTERNALLY WITHIN 20 INCHES OF THE DENT IAW SRM 53-00-01, FIG 101, NOTE G.  REPAIR THE SKIN DENT IAW SRM 53-00-01 OR OTHER APPLICABLE SRM REPAIR OR CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS.)
